# SDR 20010205CW021

- Difficulty date: December 12, 2000
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N4048P
- Make and model: Piper PA-23-160
- Aircraft serial: 231525
- Engine: Lyc O320B3B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: 0320
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AC RETURNED TO AIRPORT DUE TO NOTICEABLE OIL LEAKAGE APPEARING ON LEFT WING AND COWLING.  4 QUARTS OF OIL MISSING WHEN MAINTENANCE CK ENGINE.  FOUND  OIL DIPSTICK TUBE HAD BEEN IMPROPERLY SAFETIED AND LOOSENED, ALLOWING OIL TO ESCAPE.  OTHER ENGINE TUBE WAS ALSO LOOSE, BUT NOT LEAKING AS BADLY.  RESECURED AND SAFETIED BOTH TUBES.  AC HAD RECENT INSPECTION.
